Stability of LTI systems with unstructured uncertainty using quadratic disc criterion

Dong Hae Yeom, Jin Bae Park, Young Hoon Joo

Research output: Contribution to journalArticle

Abstract

This paper deals with robust stability of linear time-invariant (LTI) systems with unstructured uncertainties. A new relation between uncertainties and system poles perturbed by the uncertainties is derived from a graphical analysis. A stability criterion for LTI systems with uncertainties is proposed based on this result. The migration range of the poles in the proposed criterion is represented as the bound of uncertainties, the condition number of a system matrix, and the disc containing the poles of a given nominal system. Unlike the existing methods depending on the solutions of algebraic matrix equations, the proposed criterion provides a simpler way which does not involves algebraic matrix equations, and a more flexible root clustering approach by means of adjusting the center and the radius of the disc as well as the condition number.

Original languageEnglish
Pages (from-to)124-131
Number of pages8
JournalJournal of Electrical Engineering and Technology
Volume7
Issue number1
DOIs
Publication statusPublished - 2012 Jan 1

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Stability of LTI systems with unstructured uncertainty using quadratic disc criterion'. Together they form a unique fingerprint.

  • Cite this